# SDR C2XA97IA003

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16710
- Make and model: Emb EMB-120RT
- Aircraft serial: 120106
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: 12015374002
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT VERTICAL STABILIZER DRAG ANGLE WAS FOUND TO BE CRACKED.  MAINTENANCE PEFORMED A SPLICE REPAIR OF THE AFFECTED ANGLE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
